DOI QR코드

DOI QR Code

Uniqueness and Value-Sharing of Meromorphic Functions

Waghamore, Harina P.;Tanuja, A.

  • Received : 2011.04.22
  • Accepted : 2013.03.27
  • Published : 2014.12.23

Abstract

In this paper, we prove two uniqueness theorem on meromorphic functions sharing one value which generalize a recent result of R. S. Dyavanal [2], and on the other hand, we relax the nature of sharing value from CM to IM.

Keywords

Value distribution theory;Sharing value;Entire functions;Meromorphic functions;Differential polynomials;Uniqueness

References

  1. S. S. Bhoosnurmath and R. S. Dyavanal, Uniqueness and value-sharing of meromorphic functions, Comput. Math. Appl., 53(2007), 1191-1205. https://doi.org/10.1016/j.camwa.2006.08.045
  2. R. S. Dyavanal, Uniqueness and value-sharing of differential polynomials of meromorphic functions, J. Math. Anal. Appl., 374(2011), 335-345. https://doi.org/10.1016/j.jmaa.2010.09.002
  3. W. K. Hayman, Meromorphic functions, Clarendon Press, Oxford, 1964.
  4. P. Sahoo, Uniqueness of meromorphic functions when two differential polynomials share one value IM, Mat. Bech., 62(2)(2010), 169-182.
  5. L. Yang, Value Distribution Theory, Springer Verlag, Berlin, 1993.
  6. H. X. Yi, C. C. Yang, Unicity Theory of Meromorphic Functions, Science Press, Beijing, 1995.